74.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

After Tamoxifen

1 REPLY 1

Re: After Tamoxifen

Dear gocat,

 

While you are waiting for other members to repond to your post, it might also be helpful to talk this over with one of our Helpline staff.  They will be able to offer information and support.  The opening hours are 9-5 on weekdays and 10-2 on Saturdays.  The number is 0808 800 6000.

 

Very best wishes

 

Janet

BCC Moderator

After Tamoxifen

Hi, was diagnosed nearly 6 years ago and just finished my 5 years of Tamoxifen, which is great.  However, since stopping Tam about 2 months ago have had one period which was extra extra heavy and also put on a stone in weight. I was one of the lucky ones that lost a bit of weight on Tam and rarely had a period.  Wonder if this has happened to anyone else and does the weight keep piling on or should this stone be it. 

 

Thanks in advance.